# SDR CHQA200600117

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 5,250 hours, 3,954 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL250, RECEIVED AND EICAS MESSAGE (E1 FIRE DET FAIL). FOLLOWED CHECKLIST, UNSURE OF WHETHER MESSAGE WAS ASSOCIATED WITH AN ENGINE FIRE DUE TO LACK OF THE ENGINE FIRE INDICATION.  EXECUTED A PRECAUTIONARY ENGINE SHUTDOWN AND LANDED AT A SAFE, SUITABLE AIRPORT. REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTOR LOOP IAW MM 26-11-01.  OPS CHECK GOOD.
